# SDR HALA2021080900095

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 30,048 hours, 70,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - OUTSIDE EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY PER AMM 33-51-06. OPS CHK GOOD. OK FOR SERVICE.
